Alert archive / Wisconsin / Flash Flood Warnings in 2024

Flash Flood Warning 1, NWS Milwaukee, WI

May 28, 2024Milwaukee County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at May 28, 2024, 4:43 PM CDT for Milwaukee County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2024, 4:43 PM CDT (21:43 UTC)
Expired
May 28, 2024, 7:30 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Milwaukee County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WGUS53 KMKX 282143
FFWMKX
WIC079-290045-
/O.NEW.KMKX.FF.W.0001.240528T2143Z-240529T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
443 PM CDT Tue May 28 2024

The National Weather Service in Milwaukee/Sullivan has issued a

* Flash Flood Warning for...
  Milwaukee County in southeastern Wisconsin...

* Until 745 PM CDT.

* At 443 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  0.8 and 1.5 inches of rain have fallen. Additional rainfall 
  amounts of 0.5 to 1 inch are possible in the warned area. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Milwaukee, West Allis, Wauwatosa, Greenfield, Oak Creek, Muskego, 
  South Milwaukee, Cudahy, Whitefish Bay, Greendale, Brown Deer, St. 
  Francis, Hales Corners, Fox Point, Bayside, West Milwaukee, 
  Glendale, Franklin, River Hills and Milwaukee Hoan Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4314 8790 4313 8790 4310 8788 4307 8786
      4305 8788 4305 8789 4304 8790 4303 8790
      4300 8789 4298 8786 4296 8785 4293 8785
      4291 8784 4289 8785 4286 8784 4288 8807
      4319 8806 4319 8789 4316 8789

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

MRC
1 follow-up statement
500 
WGUS73 KMKX 290030
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
730 PM CDT Tue May 28 2024

WIC079-290040-
/O.CAN.KMKX.FF.W.0001.000000T0000Z-240529T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-
730 PM CDT Tue May 28 2024

...FLASH FLOOD WARNING IS CANCELLED FOR MILWAUKEE COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 4314 8790 4313 8790 4310 8788 4307 8786
      4305 8788 4305 8789 4304 8790 4303 8790
      4300 8789 4298 8786 4296 8785 4293 8785
      4291 8784 4289 8785 4286 8784 4288 8807
      4319 8806 4319 8789 4316 8789

$$

BOXELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at May 28, 3:53 PM CDT, 50 minutes earlier. Its key messages:

  • Showers and thunderstorms will continue through the remainder of this afternoon through the first half of the evening.
  • Widespread severe weather is unlikely in today's storms, although a few strong storms with hail and gusty winds can't be completely ruled out. Heavy downpours are possible as well.
  • Quiet, pleasant weather prevails through mid to late week.
  • An active pattern returns this weekend through the beginning of next week, with periods of showers and thunderstorms expected.
Area forecast discussion, May 28, 3:53 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
353 PM CDT Tue May 28 2024

.KEY MESSAGES...

- Showers and thunderstorms will continue through the remainder of
  this afternoon through the first half of the evening.

- Widespread severe weather is unlikely in today's storms,
  although a few strong storms with hail and gusty winds can't
  be completely ruled out. Heavy downpours are possible as well.

- Quiet, pleasant weather prevails through mid to late week.

- An active pattern returns this weekend through the beginning
  of next week, with periods of showers and thunderstorms
  expected.

&&

.SHORT TERM...
Issued 351 PM CDT Tue May 28 2024

Tonight through Wednesday night:

Synopsis/Mesoanalysis: Convection is ongoing across southern
Wisconsin this afternoon as a shortwave trough crosses the region.
Activity has focused over two general areas through early afternoon.
The first -- tied primarily to increasing DPVA ahead of the
encroaching wave -- has remained relatively progressive, and will
continue to advance eastward through early evening. A second, more
narrow area of activity has persisted along & just west of the I-43
Corridor. Likely initiated by a combination of lift along the lake
breeze & increasing forcing ahead of the approaching shortwave, said
storms have remained quasi-stationary over the last several hours,
with several stations in Ozaukee, Milwaukee, and Racine Counties
reporting between 0.50 and 1.00" since noon. Anticipate that said
clusters of storms will consolidate into one broad area of activity
as the upper disturbance progresses overhead through early evening.
Conditions will dry out tonight as high pressure builds in from the
Northern Plains, with quiet weather prevailing through the remainder
of the short term period.

Rest Of This Afternoon/Early Evening: Storms will continue across
southern Wisconsin, gradually tapering as surface temps cool & the
upper disturbance currently overhead shifts east. Hydro is the
greatest near-term concern with these storms, particularly within
the batch of training activity along & west of Interstate 43. Flood
Advisories have been issued for southern Sheboygan, northern
Ozaukee, southern Milwaukee, and northeastern Racine Counties
through early evening given continued training and multiple
observations of 0.50-1.00" of rainfall since Noon. Despite the
presence of favorable synoptic scale ascent & instability, an
absence of any appreciable effective shear will prevent storms from
organizing beyond their currently messy mode. This should preclude
severe potential, though an isolated stronger storm with hail is
possible given cold mid-level temperatures & attendant 6.5-7 degC/km
lapse rates aloft. Gusty winds can't be ruled out in any collapsing
cores, particularly over southeastern zones, where the greatest
amount of surface heating & steepened low level lapse rates were
realized through early afternoon. SPC continues to carry a marginal
(level 1/5) risk for severe weather across much of southern
Wisconsin in light of this potential. Stay weather aware through
early evening, and never drive through flooded roadways.

Tonight: Conditions will quickly quiet down through mid-late evening
as surface temps cool and the upper shortwave moves east of the
region. Some patchy fog is possible near daybreak in the Wisconsin
River Valley.

Wednesday Night: Mostly clear skies and light winds will prevail,
allowing for chilly overnight temps in the low 40s over central
portions of the region. While not expected to be widespread, an
isolated patch of frost can't be ruled out in low-lying areas
susceptible to cold air drainage. Frost advisories won't be
necessary.

Quigley

&&

.LONG TERM...
Issued 351 PM CDT Tue May 28 2024

Thursday through Tuesday:

Synopsis: High pressure will remain the predominant synoptic scale
feature through the beginning of the period locally. Winds will
gradually turn out of the south-southeast through late week as said
area of high pressure pushes into the mid-Atlantic states. This will
allow high temps to gradually climb through the end of the work
week. An upper trough will eject into Saskatchewan on Thursday,
progressing across Manitoba toward the western Hudson Bay from
Friday into this weekend. The feature will linger over this general
vicinity through Sunday, gradually deamplifying moving into the
beginning of next week. The aforementioned evolution will allow
quasi-zonal flow to prevail across the western Great Lakes through
early next week & the conclusion of the long term period.
Perturbations embedded within this upper pattern will combine
with increasing moisture locally to support periods of showers
and storms from Friday night through the beginning of next week.

Friday Night Through Tuesday: Temperatures will continue to climb in
the presence of continued southerly surface flow, with the afternoon
update bringing high temps in the 80s back to the region from Sunday
through Tuesday. Given the warm temps, increasing low level
moisture, and periodically perturbed flow aloft, bouts of showers
and storms appear likely. Precise details regarding timing &
intensity of any storms remain murky given high amounts of spread
apparent in available guidance. Will continue to monitor trends over
the coming forecast cycles.

Quigley

&&

.AVIATION...
Issued 351 PM CDT Tue May 28 2024

Prevailing VFR conditions remain forecast through the period at all
southern Wisconsin terminals. SHRA & embedded TSRA are ongoing this
afternoon as a weak disturbance crosses the state from northwest to
southeast. Have accounted for this ongoing potential with TEMPO
groups at all aerodromes, and have supplemented with prevailing
SHRA/TSRA mentions based on observational trends. Will continue to
monitor trends through early evening, making amendments to each
field's forecast as conditions warrant. Storms will taper this
evening as the upper disturbance pushes southeast of the region and
surface temperatures cool. High pressure will build in from the
Northern Plains tonight through Wednesday, resulting in light
northerly winds through the remainder of the period. SCT to BKN mid-
level clouds will continue to linger overhead.

Quigley

&&

.MARINE...
Issued 351 PM CDT Tue May 28 2024

Scattered showers and thunderstorms are expected through the
remainder of this afternoon and the first half of this evening,
particularly over the southern two-thirds of the open waters.
Widespread severe weather is unlikely, though a few storms could
produce small hail and gusty winds. Breezy northerly winds will
prevail on Wednesday, with gusts up to 20 knots possible during the
afternoon hours. 1024 mb high pressure will linger across the Great
Lakes through late week, resulting in light & variable winds
Thursday through Friday. 992 mb low pressure will build into central
Canada this weekend, allowing winds to turn generally out of the
south. Periods of showers and thunderstorms will return from Friday
night through the beginning of next week.

Quigley

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, May 28, 2:15 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
215 PM CDT Tue May 28 2024

WIZ046-047-051-052-056>060-062>072-291915-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
215 PM CDT Tue May 28 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Scattered showers and storms are ongoing this afternoon, and will
continue through early evening. Widespread severe weather is not
anticipated, however, a few stronger storms with hail and gusty
winds are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

An unsettled pattern will return from Friday night through the
beginning of next week, with periods of showers and thunderstorms
possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LMZ643>646-291915-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
215 PM CDT Tue May 28 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Scattered showers and storms will continue through the remainder
of this afternoon and the first half of this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorms possible from Friday night through early next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-291915-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
215 PM CDT Tue May 28 2024

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Scattered showers and storms will continue through the first half
of this evening, particularly over the southern two thirds of the
open waters.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Periods of showers and thunderstorms will return from Friday night
through the beginning of next week.

www.weather.gov/mkx

In the hours before

Special weather statement, May 28, 2:10 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
210 PM CDT Tue May 28 2024

WIZ071-072-282000-
Racine WI-Kenosha WI-
210 PM CDT Tue May 28 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN RACINE AND KENOSHA
COUNTIES THROUGH 300 PM CDT...

At 209 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Union Grove, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Union
Grove, Paddock Lake, Camp Lake, Winthrop Harbor, Twin Lakes, Raymond,
Yorkville, Silver Lake, Wind Point, Eagle Lake, Caledonia, Salem,
Bristol, Paris, and Brighton.

This includes Interstate 41/94 between mile markers 326 and 349.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4284 8804 4284 8781 4280 8776 4269 8778
      4266 8781 4261 8782 4259 8781 4252 8781
      4249 8780 4250 8821 4250 8822
TIME...MOT...LOC 1909Z 282DEG 9KT 4267 8805

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MRC
Special weather statement, May 28, 2:39 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
239 PM CDT Tue May 28 2024

WIZ051-282030-
Fond Du Lac WI-
239 PM CDT Tue May 28 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN FOND DU LAC COUNTY
THROUGH 330 PM CDT...

At 239 PM CDT, Doppler radar was tracking a strong thunderstorm near
Southern Lake Winnebago, or near Fond Du Lac, moving southeast at 10
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fond Du Lac, Campbellsport, Southern Lake Winnebago, Taycheedah,
Ashford, Byron, Eden, Mount Calvary, St. Cloud, Peebles, Dundee,
Pipe, Waucousta, Calvary, Town of Forest, New Fane, and Johnsburg.

This includes the following highways...
 U.S. Highway 151 between mile markers 165 and 169.
 Interstate 41 between mile markers 89 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4389 8816 4354 8816 4355 8840 4363 8840
      4363 8846 4394 8840
TIME...MOT...LOC 1939Z 304DEG 11KT 4381 8835

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MRC
Special weather statement, May 28, 2:46 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
246 PM CDT Tue May 28 2024

WIZ052-060-282030-
Sheboygan WI-Ozaukee WI-
246 PM CDT Tue May 28 2024

...STRONG THUNDERSTORMS WILL IMPACT OZAUKEE AND SOUTHEASTERN
SHEBOYGAN COUNTIES THROUGH 330 PM CDT...

At 246 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Sheboygan Falls. These storms were nearly
stationary.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sheboygan, Mequon, Grafton, Cedarburg, Port Washington, Plymouth,
Sheboygan Falls, Saukville, Bayside, Thiensville, Howards Grove,
Oostburg, Belgium, Fredonia, Kohler, Cedar Grove, Random Lake,
Newburg, Cascade, and Adell.

This includes Interstate 43 between mile markers 84 and 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4365 8773 4356 8779 4346 8780 4337 8788
      4326 8791 4319 8790 4320 8806 4366 8801
      4381 8787 4382 8773 4376 8770
TIME...MOT...LOC 1946Z 304DEG 3KT 4368 8787

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MRC
Special weather statement, May 28, 3:41 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
341 PM CDT Tue May 28 2024

WIZ051-052-059-060-282130-
Sheboygan WI-Washington WI-Ozaukee WI-Fond Du Lac WI-
341 PM CDT Tue May 28 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OZAUKEE...
SOUTHEASTERN FOND DU LAC...NORTHEASTERN WASHINGTON AND SOUTHWESTERN
SHEBOYGAN COUNTIES THROUGH 430 PM CDT...

At 341 PM CDT, Doppler radar was tracking a strong thunderstorm near
Random Lake, or 11 miles east of Kewaskum. This thunderstorm was
nearly stationary.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
West Bend, Plymouth, Kewaskum, Fredonia, Random Lake, Newburg,
Cascade, Adell, Waldo, Silver Creek, Beechwood, Waubeka, Fillmore,
Dundee, Boltonville, Batavia, Hingham, New Fane, and Town of Forest.

This includes U.S. Highway 45 between mile markers 71 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4376 8788 4342 8789 4342 8824 4376 8825
TIME...MOT...LOC 2041Z 141DEG 1KT 4358 8801

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SHEPPARD
Special weather statement, May 28, 4:03 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
403 PM CDT Tue May 28 2024

WIZ065-066-282145-
Waukesha WI-Milwaukee WI-
403 PM CDT Tue May 28 2024

...A STRONG THUNDERSTORM WILL IMPACT MILWAUKEE AND EAST CENTRAL
WAUKESHA COUNTIES THROUGH 445 PM CDT...

At 400 PM CDT, the public reported a strong thunderstorm producing
half inch hail in West Allis. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Public.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, New Berlin, Brookfield, Greenfield,
Menomonee Falls, Oak Creek, Muskego, South Milwaukee, Cudahy,
Whitefish Bay, Greendale, St. Francis, Hales Corners, Elm Grove, West
Milwaukee, Glendale, Franklin, and Butler.

This includes the following highways...
 Interstate 94 between mile markers 302 and 310.
 Interstate 43 between mile markers 58 and 61, and between mile
markers 73 and 78.
 Interstate 41 between mile markers 40 and 46.
 Interstate 41/894 between mile markers 0 and 4.
 Interstate 41/43/894 between mile markers 5 and 9.
 Interstate 43/94 between mile markers 311 and 316.
 Interstate 41/94 between mile markers 317 and 320.
 Interstate 794 between mile markers 1 and 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4290 8785 4290 8810 4312 8810 4312 8790
      4309 8787 4307 8787 4305 8789 4302 8790
      4299 8788 4296 8785 4291 8784
TIME...MOT...LOC 2101Z 272DEG 3KT 4304 8796

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SHEPPARD
Special weather statement, May 28, 4:32 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
432 PM CDT Tue May 28 2024

WIZ071-072-282215-
Racine WI-Kenosha WI-
432 PM CDT Tue May 28 2024

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL RACINE AND KENOSHA
COUNTIES THROUGH 515 PM CDT...

At 431 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Paddock Lake, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Union
Grove, Paddock Lake, Camp Lake, Winthrop Harbor, Yorkville, Silver
Lake, Salem, Bristol, Paris, Brighton, Somers, Elmwood Park,
Kansasville, and Franksville.

This includes Interstate 41/94 between mile markers 332 and 349.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4276 8808 4275 8777 4271 8777 4267 8779
      4266 8781 4261 8782 4259 8781 4252 8781
      4249 8780 4250 8818
TIME...MOT...LOC 2131Z 285DEG 8KT 4262 8803

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SHEPPARD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:03 PM CDTSpecial Weather StatementMKXDane27 min
May 28, 9:31 AM CDTRiver Flood WarningMKXDodge21 days
May 28, 1:59 PM CDTRiver Flood WatchMKXColumbia18 hr
May 28, 2:10 PM CDTSpecial Weather StatementMKXKenosha, Racine50 min
May 28, 2:39 PM CDTSpecial Weather StatementMKXFond du Lac51 min
May 28, 2:46 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan44 min
May 28, 3:18 PM CDTAreal Flood AdvisoryMKXMilwaukee, Racine4 hr
May 28, 3:31 PM CDTAreal Flood AdvisoryMKXOzaukee, Sheboygan4 hr
May 28, 3:41 PM CDTSpecial Weather StatementMKXOzaukee49 min
May 28, 4:03 PM CDTSpecial Weather StatementMKXMilwaukee42 min
May 28, 4:05 PM CDTAreal Flood AdvisoryMKXMilwaukee, Ozaukee3 hr
May 28, 4:27 PM CDTSevere Thunderstorm WarningMKXWaukesha33 min
May 28, 4:32 PM CDTSpecial Weather StatementMKXKenosha43 min
May 28, 4:44 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha25 min
May 28, 5:29 PM CDTAreal Flood AdvisoryMKXDodge, Washington, Waukesha106 min
May 28, 5:34 PM CDTAreal Flood AdvisoryMKXKenosha, Racine116 min

Nearby

Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.